# SDR HEEA079101

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 24,309 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A2401
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,968 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A BULGE OVER THE SPAR AT STA. 96.25 INCHES ON THE UPPER SURFACE WHICH APPEARS TO BE EXFOLIATION.  BLADE HAS EXCESSIVE CORROSION AND SEPARATION ON THE LOWER SURFACE NEAR THE TIP.
